# SDR UALA2009062901825

- Difficulty date: June 27, 2009
- Submitted: June 29, 2009
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Aircraft time: 75,768 hours, 8,489 cycles
- Engine: Pwa PW4056
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 7A14691
- Part serial: 655
- Condition: Unserviceable
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR MOUNTED SLIDE INFLATION PRESSURE IS BELOW GREEN TEMPERATURE COMPENSATOR INDICATOR AT MED NR 5 LT.  REPLACED SLIDE-RAFT.  VERIFIED TRIGGER SAFETY PIN REMOVED, INFLATION BOTTLE SAFETY PIN REMOVED AND ASSIST BOTTLE SAFETY PIN REMOVED.  OPERATED ARM-DISARM LEVER, NO BINDING.
